# SDR DL72S954406

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RAM AIR ACTUATOR ACCESS DOOR CUTOUT AT THE FWD LT CORNER.  THE CORROSION WAS CUT OUT.  REPAIARED PER DL ERA 302764-14.
